# SDR CALA2013101500743

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 72,346 hours, 17,971 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Reheater
- Part number: 19215299005
- Part serial: 3051
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM FL360 TO 380 A SIGNIFICANT CHANGE OF PACK AIR FLOW WAS FELT.  BOTH DUCT PRESS WENT TO 50 PSI.  AFTER LEVELING OFF LT PRESS CAME DOWN TO 25 PSI BUT RT PRESS STAYED AT 50 PSI.  BOTH STABLE ALSO GOT ODOR OF OIL FROM PACK AIR.  INSPECTED PACK SYSTEM FOUND RESIDUAL OIL IN RT PACK REHEATER.  R & R RT REHEATER IAW AMM 21-51-07 RAN ENGINES & PACKS NO OIL SMELL NOTED.  FOR DUCT SPLIT SEE LOG 4268792 FOR CORRECTIVE ACTIONS.  ROTABLE PARTS CHANGE WAS INDICATED TT 1569864  SN OFF 03051 IPC REFERENCE NR.
